Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Eleuteri - J. Habermann

Regularity results for a class of obstacle problems under non standard growth conditions

created by eleuteri on 15 Oct 2009
modified on 02 Dec 2013

[BibTeX]

Published Paper

Inserted: 15 oct 2009
Last Updated: 2 dec 2013

Journal: J. Math. Anal. Appl.
Volume: 344
Number: 2
Year: 2008

Abstract:

We prove regularity results for minimizers of functionals $\cF(u,\Omega) := \int_\Omega f(x,u,Du)\, dx$ in the class $K := \{ u \in W^{1,p(x)}(\Omega,\R): u \ge \psi\}$, where $\psi:\Omega \to \R$ is a fixed function and $f$ is quasiconvex and fulfills a growth condition of the type $$ L{-1}
z
{p(x)} \le f(x,\xi,z) \le L(1+
z
{p(x)}), $$ with growth exponent $p:\Omega \to (1,\infty)$.

Keywords: Non standard growth conditions, obstacle problems


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1